Volume 4, Number 1

Articles in the Issue:

Review Article:
In Memorium Of Professor Loo-Keng Hua.
In Memorium Of Professor Loo-Keng Hua
J. Comp. Math., 4 (1986), pp. 1-2. Abstract
pdf
Full Article

Guo-Fu Zhou
Highly Accurate Numerical Solutions Of Elliptic Boundary Value Problems On General Regions
J. Comp. Math., 4 (1986), pp. 3-10. Abstract
pdf
Full Article

Lie-Heng Wang
Error Estimates Of Two Nonconforming Finite Elements For The Obstacle Problem
J. Comp. Math., 4 (1986), pp. 11-20. Abstract
pdf
Full Article

Kai-Tai Li, Zhen Mei and Cheng-Dian Zhang
Numerical Analysis Of Bifurcation Problems Of Nonlinear Equations
J. Comp. Math., 4 (1986), pp. 21-37. Abstract
pdf
Full Article

Long-An Ying
Finite Element Approximation To Axial Symmetric Stokes Flow
J. Comp. Math., 4 (1986), pp. 38-49. Abstract
pdf
Full Article

P. A. Raviart
Particle Approximation Of First Order Systems
J. Comp. Math., 4 (1986), pp. 50-61. Abstract
pdf
Full Article

De-Hao Yu
Canonical Integral Equations Of Stokes Problem
J. Comp. Math., 4 (1986), pp. 62-73. Abstract
pdf
Full Article

Guo-Rong Wang and Yong-Lin Chen
A Recursive Algorithm For Computing The Weighted Moore-Penrose Inverse A^+_{MN}
J. Comp. Math., 4 (1986), pp. 74-85. Abstract
pdf
Full Article

Guo-Ping Liang
A Finite Element Method Of Semi-Discretization With Moving Grid
J. Comp. Math., 4 (1986), pp. 86-99. Abstract
pdf
Full Article